# SDR UALA2009012300250

- Difficulty date: January 22, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Barrel
- Part number: 31104200
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 101655306
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING ASPIRATOR.  THERE IS NO EVIDENCE OF EXTERNAL DAMAGE TO THE BARREL.  BARREL LEAKS IN BETWEEN BARREL AND SPRING.  REPLACED BARREL.
